# SDR UALA2012071303796

- Difficulty date: July 13, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 56,380 hours, 15,761 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Speaker
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS O2 MASK MIC INOPERATIVE WHEN TRANSMITTING CANNOT BE HEARD OVER CAPTAIN`S SIDE SPEAKER.   REPLACED CAPT'S SPEAKER AND CAPT'S HAND MIC DUE TO STICKY PTT SWITCH AND SPEAKER LOADING SYSTEM DOWN.
